# SDR ABXA050026

- Difficulty date: January 17, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- Aircraft time: 59,764 hours, 56,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: D036051
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED AT FS 984, 1010, 1030 - 1040, LEFT BUTT LINE 54, UNDER SEAT TRACK.  REPLACED CUSP WEB IAW DC-9 SRM 51-30-1 AND 51-30-2.
